MathSciNet Relay Station
MathSciNet bibliographic data
MR1658873 49J20 (34G20 58E50)
Gobbino, Massimo Gradient flow for the one-dimensional Mumford-Shah functional. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 27 (1998), no. 1, 145–193 (1999).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement